Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Maximal algebras of continuous functions


Authors: Henry Helson and Frank Quigley
Journal: Proc. Amer. Math. Soc. 8 (1957), 111-114
MSC: Primary 46.2X
DOI: https://doi.org/10.1090/S0002-9939-1957-0084732-8
MathSciNet review: 0084732
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Wermer, On algebras of continuous functions, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 866-869. MR 0058877 (15:440g)
  • [2] -, Algebras with two generators, Amer. J. Math. vol. 76 (1954) pp. 853-859. MR 0064321 (16:265b)
  • [3] -, Subalgebras of the algebra of all complex-valued continuous functions on the circle, Amer. J. Math. vol. 78 (1956) pp. 225-242. MR 0084729 (18:911c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0084732-8
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society